# SDR SWIA2020020748306

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT APROX. FS280, WL 72.00 HAS CORROSION ALONG ITS ENTIRE WIDTH.   (C-CHECK) RO 2/05/2020   BLENDED OUT CORROSION ON COCKPIT FLOOR SUPPORT ANGLE, ORIGINAL PART THICKNESS = .063", MATERIAL REMOVED = .021", REMAINING PART THICKNESS = .042", ALLOWABLE BLEND DEPTH = 10% OR .006", PART IS "OUT OF ALLOWABLE LIMITS", REMOVED AND REPLACED WITH NEW SUPPORT ANGLE, REF CRJ-700 SRM AND BOMBARDIER DRAWINGS.  COMPLIED WITH SKYWEST TASK CARD.
